# SDR ASOA201901185021

- Difficulty date: January 18, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER WING PLANK ACCESS HOLE 550BB LANDING HAS EVIDENCE OF CORROSION. REPAIRED IAW REO 601R-57-21-030 REV L DATED 2014-02-05.
